Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2010 | Volume: 10 | Issue: 18 | Page No.: 2132-2135
DOI: 10.3923/jas.2010.2132.2135
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Existence and Uniqueness Theorems of Higher Order Fractional Differential Equations
Ahmad Adawi

Abstract:
There was limited information on the analysis of differential equations of fractional order. Therefore, study on fractional differential equations is essential to understand the solution behavior of many applications in sciences. In this study, initial value problems are discussed for the fractional differential equations and various criteria on existence and uniqueness are obtained.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Ahmad Adawi , 2010. Existence and Uniqueness Theorems of Higher Order Fractional Differential Equations. Journal of Applied Sciences, 10: 2132-2135.

DOI: 10.3923/jas.2010.2132.2135

URL: https://scialert.net/abstract/?doi=jas.2010.2132.2135

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom